# SDR CALA2024112002905

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 36,246 hours, 12,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550423
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STA 947.5 FLOOR BEAM, LBL 26 UNDER GALLEY FITTING. (REF AAR N/R 9917564) ACCOMPLISHED REPAIR AT STA 947.5 FLOOR BEAM, LBL 26 AS PER EC/RA #5370-01145. WORK ACCOMPISHED BY V928495
